# SDR DXTR2015092901

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: General aviation
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 5,780 hours, 4,528 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 663121814
- Condition: Gouged
- Location: Zone 300
- Part time: 5,780 hours, 4,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON LT AND RT FWD SIDE OF THE VERTICAL SPAR.  GOUGE DAMAGE WAS FOUND ON THE FWD SURFACE OF THE LOWER AFT VERTICAL STABILIZER SPAR WEB.    REPAIRED IAW SR 5805/05RD.
